# SDR SIMA200613701

- Difficulty date: March 3, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 690787425
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4567 - EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 2 AND 3 BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
